Tag Archives: drug safety

Anti-nausea agent ondansetron at 32-mg IV dosing may affect heart rhythm regularity

A single 32-mg intravenous (IV) dose of the anti-nausea drug ondansetron has been linked to increased heart rhythm irregularities, particularly QT-interval prolongation, according to a recent Drug Safety Communication issued by the United States Food & Drug Administration (FDA). Ondansetron is a very effective 5HT3 antagonist used in India and… 

Read more »
Posted in Non-Communicable Disease, Primary Care | Also tagged , , , , , , , , , , | Volume: | Leave a comment

Proton-pump inhibitors may be linked to increased risk of C. difficile-associated diarrhea

Proton-pump inhibitors (PPIs) may be associated with an increased risk of Clostridium difficile–associated diarrhea (CDAD). Doctors and patients are being warned that if a patient develops diarrhea that does not improve while receiving a PPI, then CDAD should be considered as a diagnosis and managed appropriately, according to an advisory… 

Read more »
Posted in Gastroenterology, Infectious Disease, Pharmacology, Primary Care | Also tagged , , , , , , , , , , , , | Volume: | Leave a comment